Confidence bands for quantile function under random censorship
| Year of publication: |
1990
|
|---|---|
| Authors: | Chung, Chang-Jo ; Csörgő, Miklós ; Horváth, Lajos |
| Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 42.1990, 1, p. 21-36
|
| Publisher: |
Springer |
| Subject: | Censored data | quantile function | confidence band | Wiener process | granitic pluton |
-
Confidence bands in quantile regression and generalized dynamic semiparametric factor models
Song, Song, (2010)
-
The Stochastic Fluctuation of the Quantile Regression Curve
Song, Song, (2008)
-
Uniform Confidence Band for Pricing Kernels
Wang, Weining, (2010)
- More ...
-
INTEGRAL TESTS FOR SUPREMA OF KIEFER PROCESSES WITH APPLICATION
Csörgő, Miklós, (1997)
-
Strong approximations in probability and statistics
Csörgő, Miklós, (1981)
-
Invariance principles for empirical processes
Csörgő, Miklós, (1984)
- More ...